# SDR TSAA9555039

- Difficulty date: February 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726AL
- Make and model: Boeing 737297
- Aircraft serial: 22426
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Beam
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, LT HORIZONTAL STABILIZER LOWER T/E BEAM - SURFACE CORROSION AT ES 195.0.  REPAIRED PER ECO 1584R3.  AIRCRAFT RETURNED TO SERVICE.  (X)
